Skip to main content

Pierre Albin

Profile picture for Pierre Albin

Contact Information

Department of Mathematics
1409 W. Green Street
Urbana, IL 61801


I was born in California and grew up in Houston and Mexico City. I got my undergraduate degree in applied mathematics and worked in financial risk management in Mexico before getting my PhD under Rafe Mazzeo at Stanford. I did postdocs at MIT, NYU/IAS, and Paris before coming to UIUC in 2011. 

Research Description

My research is in geometric analysis. I am particularly interested in analytic representations of topological invariants, analysis on non-compact or singular spaces, spectral geometry, heat kernels, and Dirac operators.


PhD Mathematics, Stanford, 2005

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Albin, P., & Gell-Redman, J. (2023). THE INDEX FORMULA FOR FAMILIES OF DIRAC TYPE OPERATORS ON PSEUDOMANIFOLDS. Journal of Differential Geometry, 125(2), 207-343.

Albin, P., Rochon, F., & Sher, D. (2022). A CHEEGER–MÜLLER THEOREM FOR MANIFOLDS WITH WEDGE SINGULARITIES. Analysis and PDE, 15(3), 567-642.

Albin, P., & Piazza, P. (2022). STRATIFIED SURGERY AND K-THEORY INVARIANTS OF THE SIGNATURE OPERATOR. Bulletin de la Societe Mathematique de France, 55, 43-108.

Albin, P., & Quan, H. (2022). Sub-Riemannian Limit of the Differential Form Heat Kernels of Contact Manifolds. International Mathematics Research Notices, 2022(8), 5818-5881.

Albin, P., Rochon, F., & Sher, D. (2021). Resolvent, heat kernel, and torsion under degeneration to fibered cusps. Memoirs of the American Mathematical Society, 269(1314), 1-138.

View all publications on Illinois Experts